Author Archives: qifeng618

About qifeng618

Professor in Mathematics

Some papers published in Gazi University Journal of Science

Some papers published in Gazi University Journal of Science Ye Shuang and Feng Qi, Some integral inequalities for $s$-convex functions, Gazi University Journal of Science 31 (2018), in press. Related links A list of papers published by Feng Qi since … Continue reading

Rate this:

Posted in Academics, History, Homepage, Teaching and Education, Thinking and Ideas | Leave a comment

Sharing Information for “Some inequalities involving the extended gamma function and the Kummer confluent hypergeometric k-function”

Sharing Information for “Some inequalities involving the extended gamma function and the Kummer confluent hypergeometric $k$-function” Dear Author, Congratulations on publishing “Some inequalities involving the extended gamma function and the Kummer confluent hypergeometric $k$-function” in Journal of Inequalities and Applications. … Continue reading

Rate this:

Posted in Academics, Homepage, Teaching and Education | Leave a comment

Some papers by Feng Qi on matrices and determinants

Some papers on matrices and determinants Feng Qi, A determinantal representation for derangement numbers, Global Journal of Mathematical Analysis 4 (2016), no. 3, 17–17; Available online at https://doi.org/10.14419/gjma.v4i3.6574. Feng Qi, Viera Čerňanová, and Yuri S. Semenov, Some tridiagonal determinants related to … Continue reading

Rate this:

Posted in Academics, History, Homepage, Teaching and Education, Thinking and Ideas | Leave a comment